# SDR QXEA9902733

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 18575
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SHEARED RIVET WITH CRACK PROPAGATING FROM HOLE IN EXTERIOR SKIN AT FRAME 18575 AND STRINGER 61.  REPAIRED IAW HORIZON AIR EA 4-53-952 AND FOKKER SRM 51-10-4.
